×

Found 5,144 Documents (Results 1–100)

Equations related to stochastic processes: semigroup approach and Fourier transform. (English. Russian original) Zbl 07798855

J. Math. Sci., New York 278, No. 1, 115-138 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 324-348 (2021).
MSC:  60H10 60J25 60G51
PDFBibTeX XMLCite
Full Text: DOI

Stability properties of mild solutions of SPDEs related to pseudo differential equations. (English) Zbl 07819354

Hilbert, Astrid (ed.) et al., Quantum and stochastic mathematical physics. Sergio Albeverio, adventures of a mathematician, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 377, 295-313 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Lévy measures of infinitely divisible positive processes: examples and distributional identities. (English) Zbl 07814330

Adamczak, Radosław (ed.) et al., High dimensional probability IX. The ethereal volume. Selected papers based on the presentations at the 9th conference, virtual, June 15–19, 2020. Cham: Springer. Prog. Probab. 80, 297-324 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv HAL

A note on central limit theorems for trimmed subordinated subordinators. (English) Zbl 07814327

Adamczak, Radosław (ed.) et al., High dimensional probability IX. The ethereal volume. Selected papers based on the presentations at the 9th conference, virtual, June 15–19, 2020. Cham: Springer. Prog. Probab. 80, 211-228 (2023).
MSC:  60F05 60G51
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software